# SDR AALA202403283886

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 64,768 hours, 26,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMP SEAT MISSING.**SUPPLEMENTAL REPORT FOR (AALA202403273886): REPLACED FLASHLIGHT AT FORWARD FLIGHT ATTENDENT SEAT AS REQUIRED. PER AMM 25-64-00**(CLOSED).
